| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A2: unk.A3: unk.A4: unk.A5: unk.A6: unk.B3: unk.D6a: unk.D6b: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticmo12.6 implantable collamer lens, -16.00/+3.0/109 (sphere/cylinder/axis), into the patients eye.The lens was removed due to the leading right footplate had a small tear.Additional information has been requested but none has been forthcoming.